The Annals of Mathematical Statistics

Some Structure Theorems for Stationary Probability Measures on Finite State Sequences

Charles Hobby and N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 550-556.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703554

Digital Object Identifier
doi:10.1214/aoms/1177703554

Mathematical Reviews number (MathSciNet)
MR163352

Zentralblatt MATH identifier
0126.13702

JSTOR
links.jstor.org

Citation

Hobby, Charles; Ylvisaker, N. Donald. Some Structure Theorems for Stationary Probability Measures on Finite State Sequences. Ann. Math. Statist. 35 (1964), no. 2, 550--556. doi:10.1214/aoms/1177703554. https://projecteuclid.org/euclid.aoms/1177703554


Export citation